# SDR CALA2016111400889

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 74,543 hours, 7,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Condition: Discharged
- Location: R4 Door
- Part time: 56,074 hours, 5,036 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EPAS BATTERY AMBER TEST LIGHT FOR SQUIB CONTINUITY WORKS INTERMITTENTLY. R4 DOOR EPAS BATTERY REPLACED AND TESTED NORMAL AS PER AMM 52-11-20.
